# SDR DHLA200900038

- Difficulty date: June 25, 2009
- Submitted: June 26, 2009
- Operation: Air carrier
- Aircraft: N367DH
- Make and model: Airbus A300 B4-2C
- Aircraft serial: 265
- Aircraft time: 43,395 hours, 24,902 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 312101
- Part serial: 0065
- Condition: Failed
- Location: Emergency Lights
- Part time: 22,825 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1-DOOR EMERGENCY LIGHT INOP.  REMOVED AND REPLACED NR1 BATTERY PACK AND OPS CHECKED NORMAL IAW AMM CHAP. 33-51-00.
